Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


On the homology of weighted homogeneous manifolds

Author: Kai Wang
Journal: Proc. Amer. Math. Soc. 69 (1978), 169-173
MSC: Primary 57D45; Secondary 32C40
MathSciNet review: 0474333
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this note we produce a formula for the rank of the homology groups of weighted homogeneous manifolds which is derived from Milnor and Orlik's formula. However, our formula is easier to compute if the weights have many repetitions.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57D45, 32C40

Retrieve articles in all journals with MSC: 57D45, 32C40

Additional Information

PII: S 0002-9939(1978)0474333-5
Keywords: Hypersurface, characteristic polynomial, divisors
Article copyright: © Copyright 1978 American Mathematical Society